# SDR CA111227001

- Difficulty date: December 17, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 46,485 hours
- Engine: Pwa PW123
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) IT WAS REPORTED THAT DURING REVENUE FLIGHT THE CREW OBSERVED A DECREASING TORQUE INDICATION ON 1 ENGINE AND ELECTED TO SHUTDOWN THE ENGINE. THE ACFT PERFORMED AN UNEVENTFUL SINGLE ENGINE LANDING THE AIRPORT OF ORIGIN.  IT WAS REPORTED THAT THE FUEL CONTROL WAS REPLACED ON THE RT ENGINE.
